# SDR ASAA2013021493911

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,973 hours, 5,674 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1006
- Condition: Failed
- Location: Nr 1
- Part time: 44,749 hours, 16,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT, AROUND 12,500 HAD THE MASTER CAUTION ILLUMINATE DUE TO NR 1 ENGINE SOURCE OFF LIGHT.   THE DRIVE LIGHT ALSO ILLUMINATED AND COMPLETED THE CHECKLIST WHICH INCLUDED DISCONNECTING THE GENERATOR DRIVE.  RETURNED TO DEPARTURE.  R & R NR 1 IDG REF MM 24-11-11-000-801 AND MM 24-11-11-400-801.  PERFORMED TEST 3A IDLE POWER LEAK CHECK REF TASK 71-00-00-700-801-F00, NO LEAKS NOTED.  PERFORMED OPS TEST FOR NR 1 IDG TASK 24-11-00-700-802.  ALL INDICATIONS NORMAL.
